MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ICP SENSOR CATHETER KIT

INTEGRA LIFESCIENCES MANSFIELD ICP SENSOR CATHETER KIT
Catalog Number 826633
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported csf leak from the white connector during a procedure.The sensor was retrieved and stopped monitoring.No patient injury reported and the event did not led to surgical delay.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id 826633) was returned for evaluation.Device history record (dhr) - no anomalies were identified that occurred during the manufacture or packaging of the device.Failure analysis - both the catheter and sensor were examined; the catheter showed no surface damage; all connectors were inspected and found to be in good condition.The dark blue cap was not fully tightened.After tightening blue cap, the fittings were inspected.A syringe filled with water was used to introduce fluid into the catheter, and no leaks were observed.The complaint could not be confirmed.Root cause analysis - the most likely cause for the reported incident is the cap not being tightened fully.

Brand Name
ICP SENSOR CATHETER KIT
Common Device Name
ICP
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23955883
Report Number3014334038-2026-00001
Device Sequence Number15811887
Product Code GWM
UDI-Device Identifier10381780520436
UDI-Public10381780520436
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826633
Device Lot Number7345540
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CODMAN ICP EXPRESS CABLE ID 826636.; ICP EXPRESS MONITOR ID 826635.
Patient Age53 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian